# SDR SWAA2021051275678

- Difficulty date: May 6, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N254WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32512
- Aircraft time: 47,822 hours, 28,490 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Angle
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FIN TO BODY INTERFACE CLOSURE ANGLE HAS CHAFING DAMAGE AFT OF BS 1016. REPAIRED CLOUSURE ANGLE AT BS 1016 PER SRM 5380712R6.
